# SDR DHL2003807003

- Difficulty date: March 11, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING UPLATCH CHECK "DOORS NOT LATCHED" LIGHT ILLUMINATED, CYCLED GEAR 4 TIMES. LIGHT WENT OUT. ABNORMAL PROCEDURE COMPLETE.   DEFERRED PER DHL MEL REF. 32-14 CONTROL 12234. PLACARD INSTALLED. CAT. "A" EXPIRES TWO FLIGHT DAYS 13 MAR 03.   REF. DMI 12234: DURING UPLATCH CHECK "DOORS NOT LATCHED" LIGHT ILLUMINATED. CYCLED GEAR 4 TIMES LIGHT WENT OUT. ABNORMAL PROCEDURE COMPLETED.    FOUND LT GEAR WARNING SWITCH LOOSE. RESECURED LT GEAR DOOR SWITCH CONNECTOR PLUG PER 32-60-0. DMI 12234 CLEARED.
